# SDR AALA201709259042

- Difficulty date: September 24, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOOR PLATE ASSEMBLY AT FRAME 68. REPLACED DOOR PLATE ASSEMBLY IAW SRM 51-72-11.
